I have been on the depo provera shot for just over 10 months and haven't had any issues at all! None of the side effects took place. I haven't had my period at all either! Which is perfectly fine with me. Until today. I started with the brown discharge and then bleeding lightly. I read some posts saying stress could cause this, is this true? Because this has been a very stressful week. My fiancé is coming home from the military, dog got hit by a car and killed, etc. any possible way that this will go away and NOT last months? I'm scared that it will last a long time. Someone please discuss some of this with me.
Some spotting is normal with the depo provera shots, and unless the discharge is smelly (indicating bacteria) it probably isn't a big deal. Stress can mess with hormones and cause a period to be heavier or even cause a period to start early, so I imagine it could affect that too. Makes a lot of sense.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.